Change search
ReferencesLink to record
Permanent link

Direct link
A new look at the critical community size for childhood infections
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2005 (English)In: Theoretical Population Biology, ISSN 0040-5809, E-ISSN 1096-0325, Vol. 67, no 3, 203-216 p.Article in journal (Refereed) Published
Abstract [en]

Quasi-stationarity and time to extinction are studied for the classic endemic model. Attention is restricted to the transition region in parameter space where the quasi-stationary distribution is non-normal. A new approximation of the marginal distribution of infected individuals in quasi-stationarity is presented. It leads to a simple explicit expression for an approximation of the critical community size in terms of model parameters.

Place, publisher, year, edition, pages
2005. Vol. 67, no 3, 203-216 p.
Keyword [en]
quasi-stationary distribution, time to extinction, asymptotic, approximation, transition region, demographic stochasticity, quasi-stationarity, recurrent epidemics, extinction, diseases, measles, models, time, variability, periodicity, populations
URN: urn:nbn:se:kth:diva-14682DOI: 10.1016/j.tpb.2005.01.002ISI: 000228417600005ScopusID: 2-s2.0-16244363078OAI: diva2:332723
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Nåsell, Ingemar
By organisation
Mathematics (Div.)
In the same journal
Theoretical Population Biology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link